# SDR DALA2024031803432

- Difficulty date: March 18, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 81,166 hours, 10,664 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Door Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3309 DOOR L AFT CABIN ECAM WITH CABIN DOOR INDICATION ON LOWER DU. CORRECTIVE ACTION: CLEANED PROX SENSOR PER A330 AMM 52-13. OK FOR SERVICE. (5295904)
